Open Access
Translator Disclaimer
2013 Inverse Problems for the Quadratic Pencil of the Sturm-Liouville Equations with Impulse
Rauf Kh. Amırov, A. Adiloglu Nabıev
Abstr. Appl. Anal. 2013(SI51): 1-10 (2013). DOI: 10.1155/2013/361989

Abstract

In this study some inverse problems for a boundary value problem generated with a quadratic pencil of Sturm-Liouville equations with impulse on a finite interval are considered. Some useful integral representations for the linearly independent solutions of a quadratic pencil of Sturm-Liouville equation have been derived and using these, important spectral properties of the boundary value problem are investigated; the asymptotic formulas for eigenvalues, eigenfunctions, and normalizing numbers are obtained. The uniqueness theorems for the inverse problems of reconstruction of the boundary value problem from the Weyl function, from the spectral data, and from two spectra are proved.

Citation

Download Citation

Rauf Kh. Amırov. A. Adiloglu Nabıev. "Inverse Problems for the Quadratic Pencil of the Sturm-Liouville Equations with Impulse." Abstr. Appl. Anal. 2013 (SI51) 1 - 10, 2013. https://doi.org/10.1155/2013/361989

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1279.34016
MathSciNet: MR3045044
Digital Object Identifier: 10.1155/2013/361989

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.2013 • No. SI51 • 2013
Back to Top